Hedging options in market models modulated by the fractional Brownian motion
2001 (English)In: Stochastic Analysis and Applications, ISSN 0736-2994, E-ISSN 1532-9356, Vol. 19, no 5, 753-770 p.Article in journal (Refereed) Published
We use the stochastic calculus of variations for the fractional Brownian motion to derive formulas for the replicating portfolios for a class of contingent claims in a Bachelier and a Black-Scholes markets modulated by fractional Brownian motion. An example of such a model is the Black-Scholes process whose volatility solves a stochastic differential equation driven by a fractional Brownian motion that may depend on the underlying Brownian motion.
Place, publisher, year, edition, pages
2001. Vol. 19, no 5, 753-770 p.
fractional Brownian motion, stochastic volatility, stochastic calculus, of variations, hedging options
IdentifiersURN: urn:nbn:se:kth:diva-21025ISI: 000171628200004OAI: oai:DiVA.org:kth-21025DiVA: diva2:339722
QC 201005252010-08-102010-08-10Bibliographically approved